Abstract

Abstract:

We improve the Bennett-Carbery-Tao trilinear restriction estimate for subsets of the paraboloid in three dimensions, giving the sharp bound with respect to the transversality. The main novelty lies in an orthogonality estimate of independent interest.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1443-1469
Launched on MUSE
2018-11-20
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.